# SDR SWAA2020030942293

- Difficulty date: February 23, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BOARD # 231JF TOP SKIN SURFACE HAS 1 EA DENT WITH SURFACE SKIN PLY DAMAGE IN DENT AS MARKED FWD AREA  OF BOARD         REPAIRED TOP SURFACE PLY ON FLOORBOARD 231JF IAW SRM 53-00-50-2C-1, PG'S 1, 2, STEPS 3(A-M)
